# SDR MZZA97129

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6521655603
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:   862670 - UPPER WING SKIN PANEL AROUND APU EXHAUST DELAMINATED.  NEW PANEL FABRICATED IAW ECRA 5720-01380.  (X)
